# SDR REXA2013051300886

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 18,725 hours, 16,116 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3804 AIRCRAFT DIVERTED TO BNA DUE TO CARGO FIRE BOTTLE LOW CAUTION MESSAGE.  AIRCRAFT LANDED OVER WEIGHT (47,900LBS, MAX 47,000) AT LESS THAN 300 FPM.  NO EMERGENCY WAS DECLARED.  DEFERRED CARGO BOTTLE IAW MEL 26-25-01, NO OVERWEIGHT INSPECTION REQUIRED DUE TO TCI REQUIREMENTS.  AIRCRAFT WAS THEN RELEASED FOR REVENUE FLIGHT.
